Show simple item record

dc.contributor.authorHepworth, Richard
dc.date.accessioned2022-08-03T13:54:01Z
dc.date.available2022-08-03T13:54:01Z
dc.date.issued2022-12
dc.identifier.citationHepworth , R 2022 , ' Homological stability for Iwahori-hecke algebras ' , Journal of Topology , vol. 15 , no. 4 , pp. 2174-2215 . https://doi.org/10.1112/topo.12262en
dc.identifier.issn1753-8416
dc.identifier.otherPURE: 218550448
dc.identifier.otherPURE UUID: 8990d4d6-e459-4aba-8995-49d1307d1561
dc.identifier.otherScopus: 85144231194
dc.identifier.urihttps://hdl.handle.net/2164/19002
dc.descriptionACKNOWLEDGEMENT I would like to thank the anonymous referee, whose comments helped to significantly improve the readability of the paper.en
dc.language.isoeng
dc.relation.ispartofJournal of Topologyen
dc.rightsThis is the accepted version of the following article: FULL CITE, which has been published in final form at [Link to final article]en
dc.rights© 2022 The Authors. Journal of Topology is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleHomological stability for Iwahori-hecke algebrasen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1112/topo.12262
dc.identifier.vol15en
dc.identifier.iss4en


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record